| Model Number |
ZXT300 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between 11/26/2019 and 12/10/2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a model zxt300 intraocular lens (iol) was explanted from patient's left eye in a secondary surgical procedure because of blurred vision and mechanical complication of lens.Pre-op visual acuity (va) 20/80.No surgical intervention such as vitrectomy, incision enlargement or sutures were required.The replacement lens used is a model zxt300 with 12.0 diopter.No additional information was provided.
Additional Manufacturer Narrative
Section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: 1/20/2020.Section h3: device returned to manufacturer: yes.Device evaluation: the complaint product was received dry in a little jar.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed that no similar complaints were received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.